# SDR UF6A980711

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Switch
- Part number: JD324J003000
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ORD - FLT 5739 - NEITHER AUTOFEATHER ARMED ON TAKEOFF ON RIGHT ENGINE.  MAINTENANCE ADJUSTED MICROSWITCH ON NR 2 ENGINE CONDITION LEVER.  SYSTEM OPS CHECKED GOOD.  (M)
